U.S. doctors online nowAsk doctors free
ar
A 45-year-old male asked about a 45-year-old female:

tiny brown particals on top water urine im taking two antibiotics and probiotics thats have something do with it?

1 doctor answer3 doctors weighed in
Dr. Paul Slawek
Radiology 54 years experience
Urinalysis : Could be blood casts. A routine urinalysis would be place to start.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 38-year-old member asked:

What increases my risk of getting an antibiotic allergy?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Exposure = Risk: Inappropriate/excessive use of antibiotics has multiple potentially negative effects one of which is the increased risk of sensitization, allergy to the medication.
A 27-year-old member asked:

I got epidydmo orchitis and took antibiotics for almost one month. But pain still there. Blood tests and ultrsound and urinetest are good.?

1 doctor answer2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Still healing?: If the epididymitis was cleared by the antibiotic, the symptoms should have remitted by now. Possibly there is residual cord inflammation leading to persistent pain. You didn't mention if the physical exam was normal or not. Please see your doctor for an actual examination again, or consult a urologist to see what's going on.
Evanston, IL
A 69-year-old female asked:

My urine test showed nitrates and leucocytes, but the culture was normal. I'm still very uncomfortable. Should I keep taking antibiotics ?

1 doctor answer3 doctors weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Treat it: Symptoms of urgency, frequency and burning with the urinary nitrites and leukocytes should be treated. Such infections sometimes do not yield a culture because the specimen was taken after you took the antibiotics or specimen was not collected or transported properly. Symptomatic urinary tract infection should be treated.
NY
A 28-year-old male asked:

Can someone get an allergic reaction to an antibiotic after finishing the course?

1 doctor answer3 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Yes: Yes, you can get the allergic reaction afterwards. Some physicians refer to this as delayed allergic reaction.
A member asked:

Period is 4wks late..Iv had pregnancy symptoms but neg blood&urine. Could it still be pregnancy? Waist increased 1inch since last week.

1 doctor answer2 doctors weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Unlikely: If all testing negative, i doubt it. You may have simply not ovulated last cycle and that is why you are so late. Are your periods normally regular? Check with your obgyn and good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.